# SDR J7SA2025111000458

- Difficulty date: October 31, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N384FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500592
- Aircraft time: 5,771 hours, 4,010 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 2106
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SPOILER FAULT ON GEAR RETRACTION. AIRCRAFT LANDED WITHOUT INCIDENT AT PLANNED DESTINATION. REPLACED #2 FCE IAW AMM 27-03-01. RIG AND OPERATIONAL CHECKS GOOD.
